# SDR QXEA2012070900622

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 321 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 24P TO FRAME BS 321.000 HAS CORROSION.  REMOVED STRINGER CLIP IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW STRINGER CLIP IAW SRM 51-40-07-02-01.  INSTALLED STRINGER CLIP IAW SRM 51-42-05-02-01.  APPLIED ALUMINIZED PAINT AND AV8 TO AREA IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.
